# SDR PAYA95A4023

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4205G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 77
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sw
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 7740 - DCA-JFK - SECONDARY NOSE LANDING GEAR TRANSIT LIGHT ON WITH LANDING GEAR SELECTED UP.  REMOVED EXCESSIVE DIRT AND GREASE FROM NOSE GEAR SECONDARY PROX SWITCH TARGET AND PERFORMED RETRACTION CHECKS.  (W)
